# SDR REXA2021111701007

- Difficulty date: October 22, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180623
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ON INNER PAX DOOR STRUCTURE @ FS 327 HAS EVIDENCE OF CORROSION. - REMOVED & REPLACED 327 FRAME & ATTACHING ANGLE ON INNER PAX DOOR IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01. WVAC EMP STAMP #774 MTC
